# SDR AWXA200601945

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 55,180 hours, 24,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DELAMINATION ON CENTER AISLE FLOOR PANEL FROM FS 42 TO 47.  REPLACED CENTER AISLE FLOOR PANEL FROM FS 42 TO 47 IAW TASK CARD R1C25306.
